advertisement
Question
Posted by: Cathy | 2011-09-18

Irregular Periods after Pill

Hi Dr. I was on the pill for approx. 8 yrs. I went off it this year around Feb. I got one period almost immediately after stopping, had a end period on the 4th of June for abt 4 days, and a 3rd period around the 10th of september. I saw my gynae in June, she said everything seems fine and that it should be regular after 6 months of stopping the pill. How long should I wait if it doesn''t regulate to go back to the gynae? Could there be something wrong? I''m not trying to concieve at the moment, but would like to try late next year. Any advice? Thanks!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be that you are not ovulating regularly. This should have settled by now, so you should go back to your gynae.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-09-22

It could be that you are not ovulating regularly. This should have settled by now, so you should go back to your gynae.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement